14
Views
14
CrossRef citations to date
0
Altmetric
Original Articles

Stochasic stability of viscoewtic bars

&
Pages 265-276 | Published online: 03 Apr 2007
 

Abstract

This paper is devoted to the investigation of stability of viscoelsstic bars compressed by stochastic forces at infinite time interval, The problem of the bar buckling is considered in dynamic statement. Some sufficient conditions of mean square stability of viscoelastic bars are derived for arbitrary relaxation measure and different types of the end fixing

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.